MathSciNet Relay Station
MathSciNet bibliographic data
MR748092 (86f:17012b) 17B60 (22E60)
Kaneta, Hitoshi The invariant polynomial algebras for the groups ${\rm ISL}(n)$ and ${\rm ISp}(n)$. Nagoya Math. J. 94 (1984), 61–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement